# SDR USAA950354

- Difficulty date: April 4, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N754US
- Make and model: Boeing 727214
- Aircraft serial: 21958
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BOS - THE EMERGENCY EXIT LIGHT ON THE LOWER RIGHT WING EXIT WAS FOUND TO BE INOPERATIVE.  MAINTENANCE REPLACED THE OVERWING EMERGENCY BATTERY PACK AND BATTERY.  (W)
